Bulletin of the American Mathematical Society

On uniform convergence of trigonometric series

Otto Szász

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 50, Number 12 (1944), 856-867.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183506619

Mathematical Reviews number (MathSciNet)
MR0011139

Zentralblatt MATH identifier
0060.17810

Citation

Szász, Otto. On uniform convergence of trigonometric series. Bull. Amer. Math. Soc. 50 (1944), no. 12, 856--867. https://projecteuclid.org/euclid.bams/1183506619


Export citation